# SDR AALA201608269004

- Difficulty date: August 25, 2016
- Submitted: August 29, 2016
- Operation: Air carrier
- Aircraft: N545UW
- Make and model: Airbus A321-231
- Aircraft serial: 4850
- Aircraft time: 18,139 hours, 6,637 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: F100031000
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED:  EMERGENCY ESCAPE PATH LIGHT LENS AT SEAT 3AC MISSING.  REPLACED EMERGENCY LIGHT ASSEMBLY AT SEAT 3AC AND ACCOMPLISHED A SATISFACTORY OPS CHECK.
